MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 60", 03 ML SQUEEZE FLUSH DEVICE, 2 3 WAY STOPCOCKS; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 60", 03 ML SQUEEZE FLUSH DEVICE, 2 3 WAY STOPCOCKS; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46112-10
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that with regards to a transpac® iv monitoring kit, 60", 03 ml squeeze flush device, 2 3 way stopcocks and macrodrip that the spike broke at the set right at the bag.The registered nurse was releasing pressure on the iv fluid/pressure bag to change the iv fluid bag when she recognized that the spike had snapped off and was inside the iv fluid bag.There was patient involvement and no harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary when additional reportable information becomes available.
 
Event or Problem Description
Correction: additional information was provided by the customer on 15-may-2025 from the event occurred when the patient had this pressurized iv tubing in use for arterial line monitoring under 24 hours before the spike from the drip chamber broke in the iv fluid bag.  the rn was releasing pressure on the iv fluid/pressure bag to change the iv fluid bag when she recognized that the spike had snapped off and was inside the iv fluid bag.  since this was a pressurized line for arterial hemodynamic monitoring- the blood backed up into the tubing.
 
Additional Manufacturer Narrative
The following items were provided by the customer for complaint investigation: one used partial list# 46112-10, transpac® iv monitoring kit, 60", 03 ml squeeze flush device, 2 3 way stopcocks and macrodrip; lot# unknown one used list# unknown, 0.96% sodium chloride injection 500ml iv bag; lot# unknown the reported complaint of breakage was confirmed.During visual inspection, the spike of the drip chamber was received broken.A part of the spike is still inside the iv bag.Plastic deformation and stress marks were observed at the broken region.The probable cause of broken spike had occurred due to unintentional bending and twisting forces applied during use.A dhr lot# review could not be conducted because no lot number was identified.D9 - date returned to mfg:18jun2025 corrected information can be found in b5, e3, g2 and h6 component code.

Brand Name
TRANSPAC® IV MONITORING KIT, 60", 03 ML SQUEEZE FLUSH DEVICE, 2 3 WAY STOPCOCKS
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22184143
Report Number9617594-2025-01195
Device Sequence Number15595884
Product Code DRS
UDI-Device Identifier00887709061781
UDI-Public00887709061781
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46112-10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE MONITORING SYSTEM/MATERIALS, MFR UNK.; IV FLUID/PRESSURE BAG, MFR UNK.
Patient SexUnknown